# SDR 2001FA0000668

- Difficulty date: December 1, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N17GN
- Make and model: Cessna 207A
- Aircraft serial: 20700693
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EXHAUST VALVE APPARENTLY STUCK OPEN, WAS STRUCK BY PISTON AND IN TURN SLIGHTLY BENT AT THE STEM.  THIS INADVERTENTLY CAUSE THE VALVE TO STICK IN A CLOSED POSITION THERE BY BENDING THE EXHAUST PUSHROD SLIGHTLY.
